Hello, a couple of weeks ago I had core sores & bought bilstex medicatd lip balm instead of my usual carmax because they did't have. A coupl of day after using it I started to get a burning sensation & swollen lips so I stopped using it. After a while it stop but my lips became dry & a a heavy dark lining like a rash appeared under y bottom lip & it look like i have 2 lips now. Recently th burning & swollen lip came back & i stioo can't get rid of th dark heavy lining/rash under my lip.can someone help me in getting rid of the nasty rash under my lip
It can be due to cheilitis lips. Firstly, It can be due to vit B deficiency. Take some vitamin B complex for some days and see if your symptoms improve.
Secondly, it can be due to atopic dermatitis or eczema("Atopic" refers to a group of diseases where there is often an inherited tendency to develop other allergic conditions, such as asthma and hay fever). Cheilitis(Inflammation of the skin on and around the lips)is often seen in atopic dermatitis. Diagnosed by blood test like RAST.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.